Nonlinear Diffusion of Biological Systems

V. V. Lasukov, T. V. Lasukova

Результат исследований: Материалы для журналаСтатья

Выдержка

It is shown that a nonlinear differential equation of diffusion type can be used to describe spatial mosaic structures of biological systems.

Язык оригиналаАнглийский
Страницы (с-по)1-5
Число страниц5
ЖурналRussian Physics Journal
Том57
Номер выпуска1
DOI
СостояниеОпубликовано - 1 янв 2014

Отпечаток

differential equations

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Цитировать

Nonlinear Diffusion of Biological Systems. / Lasukov, V. V.; Lasukova, T. V.

В: Russian Physics Journal, Том 57, № 1, 01.01.2014, стр. 1-5.

Результат исследований: Материалы для журналаСтатья

Lasukov, V. V. ; Lasukova, T. V. / Nonlinear Diffusion of Biological Systems. В: Russian Physics Journal. 2014 ; Том 57, № 1. стр. 1-5.
@article{bce5a9f281df4e1cb59e7caefe9e78c1,
title = "Nonlinear Diffusion of Biological Systems",
abstract = "It is shown that a nonlinear differential equation of diffusion type can be used to describe spatial mosaic structures of biological systems.",
keywords = "Burgers' nonlinear diffusion, microorganisms",
author = "Lasukov, {V. V.} and Lasukova, {T. V.}",
year = "2014",
month = "1",
day = "1",
doi = "10.1007/s11182-014-0199-5",
language = "English",
volume = "57",
pages = "1--5",
journal = "Russian Physics Journal",
issn = "1064-8887",
publisher = "Consultants Bureau",
number = "1",

}

TY - JOUR

T1 - Nonlinear Diffusion of Biological Systems

AU - Lasukov, V. V.

AU - Lasukova, T. V.

PY - 2014/1/1

Y1 - 2014/1/1

N2 - It is shown that a nonlinear differential equation of diffusion type can be used to describe spatial mosaic structures of biological systems.

AB - It is shown that a nonlinear differential equation of diffusion type can be used to describe spatial mosaic structures of biological systems.

KW - Burgers' nonlinear diffusion

KW - microorganisms

UR - http://www.scopus.com/inward/record.url?scp=84901069908&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84901069908&partnerID=8YFLogxK

U2 - 10.1007/s11182-014-0199-5

DO - 10.1007/s11182-014-0199-5

M3 - Article

AN - SCOPUS:84901069908

VL - 57

SP - 1

EP - 5

JO - Russian Physics Journal

JF - Russian Physics Journal

SN - 1064-8887

IS - 1

ER -